# SDR SWAA2023021000671

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 52,641 hours, 28,711 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER TO BODY UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] R&R RIGHT HORIZONTAL UPPER FRONT SPAR SLIDING SEAL PER AMM 53-31-31
